EconPapers    
Economics at your fingertips  
 

Weak approximations. A Malliavin calculus approach

Arturo Kohatsu

Economics Working Papers from Department of Economics and Business, Universitat Pompeu Fabra

Abstract: We introduce a variation of the proof for weak approximations that is suitable for studying the densities of stochastic processes which are evaluations of the flow generated by a stochastic differential equation on a random variable that maybe anticipating. Our main assumption is that the process and the initial random variable have to be smooth in the Malliavin sense. Furthermore if the inverse of the Malliavin covariance matrix associated with the process under consideration is sufficiently integrable then approximations for densities and distributions can also be achieved. We apply these ideas to the case of stochastic differential equations with boundary conditions and the composition of two diffusions.

Keywords: Stochastic differential equations; boundary conditions; weak approximation; numerical analysis (search for similar items in EconPapers)
JEL-codes: C15 (search for similar items in EconPapers)
Date: 1999-02
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://econ-papers.upf.edu/papers/358.pdf Whole Paper (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:upf:upfgen:358

Access Statistics for this paper

More papers in Economics Working Papers from Department of Economics and Business, Universitat Pompeu Fabra
Bibliographic data for series maintained by ( this e-mail address is bad, please contact ).

 
Page updated 2025-04-01
Handle: RePEc:upf:upfgen:358